# SDR SWIA200515826

- Difficulty date: June 26, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 9,294 hours, 7,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 LT FLOORBEAM OB ATTACH ANGLE LBL 9.0 CRACKED, ITEM FOUND AT C CHECK INSPECTION.  REPLACED ANGLE IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00.
